# SDR SWAA990713

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26714
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND RT WING LEADING EDGE CRACKED AT NR 4 AND NR 5 SLAT O/B TRACK CUTOUTS.  REPAIRED PER TI-1-257-008 AND SWA RA NR 1-257-0670.
